# SDR JJBA20121208003

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 30,418 hours, 41,943 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE FLAP INDICATION WAS NOT DISPLAYING CORRECTLY.  GROUND MX CREW TRACED THE ISSUE TO THE FLAP CONTROL UNIT.  THE UNIT WAS REPLACED AND THE ACFT PRODUCED SATISFACTORY RESULTS DURING TESTING.
